MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-325-12
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bruise/Contusion (1754); Headache (1880); Vasoconstriction (2126); Stenosis (2263); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that there is a finding for "right groin bruising/echymosis" on progress note (b)(6) 2024.Per procedure crf, final access was via right femoral artery.Therefore, this finding is a possible access site hemorrhage complication (which is considered procedure related).It was unknown if there was an assessment for product/therapy/procedure relatedness made by the investigator, sponsor, or clinical events committee.Additional information received reported the event was possibly related to antiplatelet treatment and index procedure.No additional treatment for bruising.The event was not life-threatening.The patient was not hospitalized for brusing.Patient had a vasospasm that caused hospitalization.The event did not result in patient disability.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the patient was experienced a headache related to the vasospasm.There were given vera pamil and a migraine cocktail.The cause of the vasospasm was not determined.
 
Additional Manufacturer Narrative
B5 updated with additional information received.H6.Patient coding updated based on additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received, core lab has reported at 180-day follow up imaging that the ophthalmic branch has 76-95% stenosis.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that no symptoms/interventions were reported.
 
Event or Problem Description
Additional information was received reporting that, "per core lab findings at the year 1 follow up dsa imaging on (b)(6) 2026, showed 76-95% stenosis of the ophthalmic branch artery.Note, per aneurysm study device crf, no branches were covered at index procedure.Site does not report any symptoms or actions with this finding.".
 
Additional Manufacturer Narrative
This report was found to have a related file and is being merged.Any further updates about this event will come via report: 2029214 -2024-01839 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20849067
Report Number2029214-2024-02236
Device Sequence Number12787408
Product Code OUT
UDI-Device Identifier00763000284053
UDI-Public(01)00763000284053(17)270313(10)B704903
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPED2-325-12
Device Catalogue NumberPED2-325-12
Device Lot NumberB704903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2024
Supplement Date Received by Manufacturer12/11/2024
04/04/2025
05/02/2025
02/18/2026
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/06/2025
04/30/2025
05/13/2025
03/12/2026
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age31 YR
Patient SexFemale
Patient Weight109 KG